Publication

Multiplicity of positive periodic solutions to second order differential equations

Chu, Jifeng
Lin, Xiaoning
Jiang, Daqing
O'Regan, Donal
Agarwal, R. P.
Repository DOI
Publication Date
2006-04-01
Keywords
Type
Article
Downloads
Citation
Chu, Jifeng; Lin, Xiaoning; Jiang, Daqing; O'Regan, Donal; Agarwal, R. P. (2006). Multiplicity of positive periodic solutions to second order differential equations. Bulletin of the Australian Mathematical Society 73 (2), 175-182
Abstract
In this paper, we study the existence of positive periodic solutions to the equation x" = f (t, x). It is proved that such a equation has more than one positive periodic solution when the nonlinearity changes sign. The proof relies on a fixed point theorem in cones.
Funder
Publisher
Cambridge University Press (CUP)
Publisher DOI
10.1017/s0004972700038764
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland